JOURNAL ARTICLE
REVIEW

Salicylate poisoning

N Bari
JPMA. the Journal of the Pakistan Medical Association 1995, 45 (6): 160-1
7474293
Salicylate poisoning continues to be an important cause of drug related mortality. The zero order kinetics of salicylates at high doses is responsible in part for cases of iatrogenic poisoning. Serum levels tend to correlate with severity of poisoning in acute overdose cases only. Clinical manifestations include involvement of nervous system, hepatic and pulmonary systems along with metabolic disturbances. Measures at enhancing elimination and reducing absorption, while providing supportive care form the basis of management.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
7474293
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"